I am curious to find out - has anyone else whom received Rituximab treatment found that an unusual form of tolerance developed to a broad range of medications? I.e. many medications retained much less symptom relieving/if any noticeable effect at the dosage administered prior to Rituximab? Even following medication administration cessation for some months little therapeutic effect appears to be regained. These include pregabalin, gabapentin, retigabine, codeine, dihydrocodeine, trazadone, clonidine, nortriptyline, clonazepam. Other than these all being CNS active many have distinct routes of metabolism (e.g. Retigabine does not undergo any significant Cytochrome P450 dependent metabolism (http://www.ncbi.nlm.nih.gov/pubmed/20508276), but does much so undergo glucoronidation and acetylation. This contrasts further to pregabalin virtually undergoing no hepatic metabolism but excreted predominantly unchanged via the kidneys. (http://www.ncbi.nlm.nih.gov/pubmed/15315511). I don't want this to put people off Rituximab, this may just be an individual reaction I have experienced. I did not have any other adverse effects during or after Rituximab treatment. Nonetheless this effect is concerning as these various medications had provided essential relief from the most disabling symptoms.